# SDR FDEA202204301098

- Difficulty date: April 30, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug 600N
- Aircraft serial: 48314
- Aircraft time: 65,978 hours, 24,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PDIS  316     27-50  7006     30APR22  SLC  OPEN  U  UPON FLAPS 35 SELECTION, RECEIVED LEVEL 2 SLAT  DISAG. ALERT. INITIATED GO AROUND, AND THEN  RECEIVED LEVEL 2 FLAP DISAG. ALERT. AIRSPEED WAS  146 IAS. AIRCRAFT DID NOT HAVE ANY ROLL MOMENT WHEN  GETTING THE ALERTS. UPON RETRACTION OF FLAPS AND  SLATS ALERTS WENT AWAY.  ACCOMPLISHED CHECKLIST.  SECOND APPROACH AT FLAPS 22/EXT. NO ALERT PRESENT  AT THIS SETTING.  EMERGENCY DECLARED.  ***EMERGENCY DECLARED***   FACT 30APR22 17:46   SLC                                                                 RANS FLAPS THROUGH ALL PHASES AND COULD NOT                                       DUPLICATE DISCREPANCY. NO FAULTS LAST FLIGHT LEG                                  PERTAINING TO SLATS OR FLAPS. RAN SLAT AND FLAPS                                  RTS VIA FCC-1 AND FCC-2. NO FAULTS. CHECKED SLAT                                  SENSOR READOUTS VIA PSEU AND ALL WERE WITHIN RANGE                                PER SLAT POSITION SENSORS ADJ/TEST REF M/M                                        27-84-02-5. PERFORMED SLAT POSITION INDICATION                                    ADJ/TEST REF M/M 27-84-00-5. ALL CHECKS NORMAL.                                   R/R'D PSEU PRECAUTIONARY REF M/M 31-71-01-2. OK TO                                CONTINUE.
